liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Fuzzy Riemann surfaces
Department of Mathematics, Royal Institute of Technology, Lindstedtsvägen 25 S-10044 Stockholm, Sweden.ORCID iD: 0000-0002-8727-2169
Laboratoire de MIA, Université de Haute-Alsace, 4, rue des Frères Lumière, F-68093 Mulhouse, France.
Department of Mathematics, Royal Institute of Technology, Lindstedtsvägen 25 S-10044 Stockholm, Sweden och Laboratoire de MIA, Université de Haute-Alsace, 4, rue des Frères Lumière, F-68093 Mulhouse, France.
Department of Mathematics, Royal Institute of Technology, Lindstedtsvägen 25 S-10044 Stockholm, Sweden.
Show others and affiliations
2009 (English)In: Journal of High Energy Physics (JHEP), ISSN 1126-6708, E-ISSN 1029-8479, Vol. 2009, no 024, 1-17 p.Article in journal (Refereed) Published
Abstract [en]

We introduce C-Algebras (quantum analogues of compact Riemann surfaces), defined by polynomial relations in non-commutative variables and containing a real parameter that, when taken to zero, provides a classical non-linear, Poisson-bracket, obtainable from a single polynomial C(onstraint) function. For a continuous class of quartic constraints, we explicitly work out finite dimensional representations of the corresponding C-Algebras.

Place, publisher, year, edition, pages
Institute of Physics (IOP), 2009. Vol. 2009, no 024, 1-17 p.
Keyword [en]
Non-Commutative Geometry, M(atrix) Theories
National Category
Mathematics Algebra and Logic
Identifiers
URN: urn:nbn:se:liu:diva-122355DOI: 10.1088/1126-6708/2009/06/047OAI: oai:DiVA.org:liu-122355DiVA: diva2:865809
Available from: 2015-10-29 Created: 2015-10-29 Last updated: 2015-11-09

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Arnlind, Joakim
In the same journal
Journal of High Energy Physics (JHEP)
MathematicsAlgebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 66 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf